# SDR USAA950152

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754US
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Dirty
- Location: Rt Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 0791 - JUST AFTER TAKEOFF CREW RECEIVED A RIGHT GEAR UNSAFE LIGHT FOR THE SECOND TIME REQUIRING FLIGHT TO RETURN TO CLT.  MAINTENANCE CLEANED THE RIGHT GEAR UPLOCK SENSOR.  OPERATIONS CHECKED GOOD.  (Z)
